# SDR MASA200601335

- Difficulty date: May 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,458 hours, 15,180 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7239 ORD - FLIGHT SPOILER STATUS MESSAGE.  MX TURNED HYDRAULICS ON AND MESSAGE WENT AWAY.
